# SDR 2010FA0000471

- Difficulty date: May 14, 2010
- Submitted: May 14, 2010
- Operation: General aviation
- Aircraft: N108JA
- Make and model: Emb EMB-500
- Aircraft serial: 50000023
- Aircraft time: 298 hours, 276 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: SF9202D00
- Part serial: L00103
- Condition: Inoperative
- Location: Hyd Powerpack
- Part time: 298 hours, 276 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HYD POWER PACK COOLING FAN WAS FOUND INOPERATIVE.
